Alert archive / Wisconsin / Beach Hazards Statements in 2025

Beach Hazards Statement 2, NWS Green Bay, WI

June 1, 2025Door County, Kewaunee County, Manitowoc County, Wisconsin

NWS Green Bay, WI issued this beach hazards statement at Jun 1, 2025, 2:19 PM CDT for Door County, Kewaunee County, Manitowoc County, Wisconsin. It took effect at Jun 2, 2025, 5:00 PM CDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Jun 1, 2025, 2:19 PM CDT (19:19 UTC)
In effect from
Jun 2, 2025, 5:00 PM CDT
Expired
Jun 4, 2025, 1:00 AM CDT
In force
32 hr
Issued by
NWS Green Bay, WI

Counties Door County, WI, Kewaunee County, WI, Manitowoc County, WI

The radar

The Green Bay radar (KGRB), 47 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.3 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2025-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2025-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1807 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

317 
WHUS43 KGRB 011919
CFWGRB

Coastal Hazard Message
National Weather Service Green Bay WI
219 PM CDT Sun Jun 1 2025

WIZ022-040-050-020330-
/O.NEW.KGRB.BH.S.0002.250602T1900Z-250604T0000Z/
Door-Kewaunee-Manitowoc-
219 PM CDT Sun Jun 1 2025

...BEACH HAZARDS STATEMENT IN EFFECT FROM MONDAY AFTERNOON
THROUGH TUESDAY EVENING...

* WHAT...High waves and dangerous currents expected.

* WHERE...Beaches along Lake Michigan in Door, Kewaunee and 
  Manitowoc Counties.

* WHEN...From Monday afternoon through Tuesday evening.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Rock Island State Beach, Baileys Harbor beaches and Whitefish 
  Dunes Beach in Door County. Cresent Beach and City of Kewaunee 
  Beach in Kewaunee County. Point Beach, Neshotah Beach and Red 
  Arrow Beach in Manitowoc County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

mpc
8 follow-up statements
432 
WHUS43 KGRB 020142
CFWGRB

Coastal Hazard Message
National Weather Service Green Bay WI
842 PM CDT Sun Jun 1 2025

WIZ022-040-050-020945-
/O.CON.KGRB.BH.S.0002.250602T1900Z-250604T0000Z/
Door-Kewaunee-Manitowoc-
842 PM CDT Sun Jun 1 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM MONDAY
AFTERNOON THROUGH TUESDAY EVENING...

* WHAT...High waves and dangerous currents expected.

* WHERE...Beaches along Lake Michigan in Door, Kewaunee and 
  Manitowoc Counties.

* WHEN...From Monday afternoon through Tuesday evening.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Rock Island State Beach, Baileys Harbor beaches and Whitefish 
  Dunes Beach in Door County. Cresent Beach and City of Kewaunee 
  Beach in Kewaunee County. Point Beach, Neshotah Beach and Red 
  Arrow Beach in Manitowoc County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
099 
WHUS43 KGRB 020831
CFWGRB

Coastal Hazard Message
National Weather Service Green Bay WI
331 AM CDT Mon Jun 2 2025

WIZ022-040-050-021645-
/O.EXT.KGRB.BH.S.0002.250602T2200Z-250604T0600Z/
Door-Kewaunee-Manitowoc-
331 AM CDT Mon Jun 2 2025

...BEACH HAZARDS STATEMENT NOW IN EFFECT FROM LATE THIS AFTERNOON
THROUGH LATE TUESDAY NIGHT...

* WHAT...High waves and dangerous currents expected.

* WHERE...Beaches along Lake Michigan in Door, Kewaunee and 
  Manitowoc Counties.

* WHEN...From late this afternoon through late Tuesday night.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most
  susceptible to the dangerous swimming conditions include...Rock
  Island State Beach, Baileys Harbor beaches and Whitefish Dunes 
  Beach in Door County. Crescent Beach and City of Kewaunee Beach 
  in Kewaunee County. Point Beach, Neshotah Beach and Red Arrow 
  Beach in Manitowoc County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
Kieckbusch
014 
WHUS43 KGRB 021519
CFWGRB

Coastal Hazard Message
National Weather Service Green Bay WI
1019 AM CDT Mon Jun 2 2025

WIZ022-040-050-030300-
/O.CON.KGRB.BH.S.0002.250602T2200Z-250604T0600Z/
Door-Kewaunee-Manitowoc-
1019 AM CDT Mon Jun 2 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 5 PM CDT THIS
AFTERNOON THROUGH LATE TUESDAY NIGHT...

* WHAT...High waves and dangerous currents expected.

* WHERE...Beaches along Lake Michigan in Door, Kewaunee and 
  Manitowoc Counties.

* WHEN...From 5 PM CDT this afternoon through late Tuesday night.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Rock Island State Beach, Baileys Harbor beaches and Whitefish 
  Dunes Beach in Door County. Cresent Beach and City of Kewaunee 
  Beach in Kewaunee County. Point Beach, Neshotah Beach and Red 
  Arrow Beach in Manitowoc County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
473 
WHUS43 KGRB 021847
CFWGRB

Coastal Hazard Message
National Weather Service Green Bay WI
147 PM CDT Mon Jun 2 2025

WIZ022-040-050-030300-
/O.CON.KGRB.BH.S.0002.250602T2200Z-250604T0600Z/
Door-Kewaunee-Manitowoc-
147 PM CDT Mon Jun 2 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 5 PM CDT THIS
AFTERNOON THROUGH LATE TUESDAY NIGHT...

* WHAT...High waves and dangerous currents expected.

* WHERE...Beaches along Lake Michigan in Door, Kewaunee and 
  Manitowoc Counties.

* WHEN...From 5 PM CDT this afternoon through late Tuesday night.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Rock Island State Beach, Baileys Harbor beaches and Whitefish 
  Dunes Beach in Door County. Cresent Beach and City of Kewaunee 
  Beach in Kewaunee County. Point Beach, Neshotah Beach and Red 
  Arrow Beach in Manitowoc County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

mpc
376 
WHUS43 KGRB 030156
CFWGRB

Coastal Hazard Message
National Weather Service Green Bay WI
856 PM CDT Mon Jun 2 2025

WIZ022-040-050-031000-
/O.CON.KGRB.BH.S.0002.000000T0000Z-250604T0600Z/
Door-Kewaunee-Manitowoc-
856 PM CDT Mon Jun 2 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TUESDAY
NIGHT...

* WHAT...High waves and dangerous currents expected.

* WHERE...Beaches along Lake Michigan in Door, Kewaunee and 
  Manitowoc Counties.

* WHEN...Through late Tuesday night.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Rock Island State Beach, Baileys Harbor beaches and Whitefish 
  Dunes Beach in Door County. Cresent Beach and City of Kewaunee 
  Beach in Kewaunee County. Point Beach, Neshotah Beach and Red 
  Arrow Beach in Manitowoc County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
302 
WHUS43 KGRB 030932
CFWGRB

Coastal Hazard Message
National Weather Service Green Bay WI
432 AM CDT Tue Jun 3 2025

WIZ022-040-050-031745-
/O.CON.KGRB.BH.S.0002.000000T0000Z-250604T0600Z/
Door-Kewaunee-Manitowoc-
432 AM CDT Tue Jun 3 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...

* WHAT...High waves and dangerous currents expected.

* WHERE...Beaches along Lake Michigan in Door, Kewaunee and 
  Manitowoc Counties.

* WHEN...Through late tonight.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Rock Island State Beach, Baileys Harbor beaches and Whitefish 
  Dunes Beach in Door County. Cresent Beach and City of Kewaunee 
  Beach in Kewaunee County. Point Beach, Neshotah Beach and Red 
  Arrow Beach in Manitowoc County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
465 
WHUS43 KGRB 031543
CFWGRB

Coastal Hazard Message
National Weather Service Green Bay WI
1043 AM CDT Tue Jun 3 2025

WIZ022-040-050-032345-
/O.CON.KGRB.BH.S.0002.000000T0000Z-250604T0600Z/
Door-Kewaunee-Manitowoc-
1043 AM CDT Tue Jun 3 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...

* WHAT...High waves and dangerous currents expected.

* WHERE...Beaches along Lake Michigan in Door, Kewaunee and 
  Manitowoc Counties.

* WHEN...Through late tonight.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Rock Island State Beach, Baileys Harbor beaches and Whitefish 
  Dunes Beach in Door County. Cresent Beach and City of Kewaunee 
  Beach in Kewaunee County. Point Beach, Neshotah Beach and Red 
  Arrow Beach in Manitowoc County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

Kruk
376 
WHUS43 KGRB 032358
CFWGRB

Coastal Hazard Message
National Weather Service Green Bay WI
658 PM CDT Tue Jun 3 2025

WIZ022-040-050-040600-
/O.CON.KGRB.BH.S.0002.000000T0000Z-250604T0600Z/
Door-Kewaunee-Manitowoc-
658 PM CDT Tue Jun 3 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 1 AM CDT
WEDNESDAY...

* WHAT...High waves and dangerous currents expected.

* WHERE...Beaches along Lake Michigan in Door, Kewaunee and 
  Manitowoc Counties.

* WHEN...Until 1 AM CDT Wednesday.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Rock Island State Beach, Baileys Harbor beaches and Whitefish 
  Dunes Beach in Door County. Cresent Beach and City of Kewaunee 
  Beach in Kewaunee County. Point Beach, Neshotah Beach and Red 
  Arrow Beach in Manitowoc County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

JLA

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this beach hazards statement went out at Jun 1, 2:15 PM CDT, 4 minutes earlier. Its key messages:

  • Elevated wildfire smoke will lead to hazy skies through Tuesday night. The smoke may reach the surface at times from Monday afternoon through Tuesday night, but confidence is low regarding how widespread the smoke will be.
  • Elevated fire weather conditions continue across mainly northern WI through early this evening and also on Monday due to warm temperatures and low humidity.
  • Increasing south winds and building waves will result in hazardous conditions for small craft on Lake Michigan from Monday afternoon through Tuesday night. Dangerous swimming conditions will also develop on Lake Michigan beaches from Monday afternoon into Tuesday Night.
  • Showers/thunderstorms are expected Tuesday into Tuesday night. There is a marginal risk of excessive rainfall (urban flooding) and severe thunderstorms.
Area forecast discussion, Jun 1, 2:15 PM CDT, 4 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
215 PM CDT Sun Jun 1 2025

Forecast discussion for routine afternoon forecast issuance

.KEY MESSAGES...

- Elevated wildfire smoke will lead to hazy skies through Tuesday
  night. The smoke may reach the surface at times from Monday
  afternoon through Tuesday night, but confidence is low regarding
  how widespread the smoke will be.

- Elevated fire weather conditions continue across mainly northern
  WI through early this evening and also on Monday due to warm
  temperatures and low humidity.

- Increasing south winds and building waves will result in
  hazardous conditions for small craft on Lake Michigan from
  Monday afternoon through Tuesday night. Dangerous swimming
  conditions will also develop on Lake Michigan beaches from
  Monday afternoon into Tuesday Night.

- Showers/thunderstorms are expected Tuesday into Tuesday night. There
  is a marginal risk of excessive rainfall (urban flooding) and
  severe thunderstorms.

&&

.DISCUSSION...
Issued at 215 PM CDT Sun Jun 1 2025

Short Term...Tonight...Monday...and Monday Night

The latest RAP analysis and satellite/radar imagery show surface
high pressure stretching across the western Great Lakes and Ohio
Valley early this afternoon. Other than hazy sunshine from smoke
aloft in the atmosphere, skies are clear across the region.
Looking upstream, lower visibilities reside across eastern North
Dakota to central Iowa where smoke is reaching the surface. The
next cold front is moving east across eastern Montana and due to
move into the region on Tuesday. Forecast concerns revolve around
near surface smoke potential and thunderstorm potential through
Monday night.

Surface Smoke Potential: While hazy skies will continue due to
smoke aloft through Monday night, potential for near surface smoke
doesn't return to north-central WI until late tonight or Monday
morning and eastern WI on Monday afternoon or evening. It seems
like the potential for greatest impacts would occur late Monday
afternoon into Monday night, but this is highly uncertain.
Indications would suggest that the most likely impacts would be
patchy at this time. So added patchy smoke to the forecast.

Thunderstorm Potential: Warm advection will increase tonight
across the western Great Lakes. Due to abundant dry air across the
region, chances for rain will remain over the Lake Superior and
northern Upper Peninsula where saturation and lift are more
robust.

The front will advance into the northern Mississippi Valley on
Monday and into northwest Wisconsin on Monday night. Forecast
soundings remain quite dry on Monday across northeast WI, so kept
the area dry. But increasing large-scale ascent and moisture will
bring a chance of rain into north-central WI after midnight on
Monday night. No severe weather is expected.

Temperatures: Will be trending warmer over the next 36 hours.
Remained on the cold side of guidance tonight due to light winds
and mostly clear skies, but no threat of frost with lows in the
40s and 50s. Highs on Monday will be in the 80s away from Lake
Michigan.

Fire Weather: Elevated fire weather conditions will continue
through early evening over north-central and far northeast WI
where minimum humidities will bottom out in the 20-30% range.
After good humidity recovery tonight, warming temps combined with
gusty winds to 20 kts and minimum afternoon humidities around 30%
will lead to elevated fire weather conditions on Monday.
Coordination with the DNR revealed they are concern about areas
along and north of Hwy 8 (Rhinelander to Iron Mountain), which are
on the verge of green up. Will pass along to mid-shift to issue a
SPS for Monday.

Long Term...Tuesday Through Sunday

Focus in this part of the forecast remains on the weather impacts
from Monday night through Tuesday night when a potent cold front
moves across the region. Potential impacts include excessive
rainfall and severe weather from thunderstorms, high waves,
dangerous currents on Lake Michigan.

Thunderstorm potential: Height falls across the northern Plains
will push a strong cold front across the region on Tuesday. Timing
of the front has changed little over the past 24 hours, reaching
north-central Wisconsin around midday and eastern WI in the
afternoon. Decent moisture convergence, mid-level fgen, and high
precipitable water values 200% of normal will accompany the front,
which will lead to a high chance of rain (greater than 80%) across
the region. While not excessive, instability of 500 to 1000 j/kg
will lead to a chance of thunderstorms. Most guidance paints a
picture of the heaviest precip would lie post-frontal. Therefore
expect precip to arrive in the morning over north-central WI and
end of northeast WI by late Tue night.

Severe Weather and Excessive Rainfall Potential: Despite favorable
dynamics from a strong and broad low level jet, QG forcing from
the upper trough, and convergence along the front, severe weather
chances remain difficult to decipher. This is mainly due to
uncertainty with surface heating and relatively warm temperatures
aloft leading to poor mid-level lapse rates (less than 6 C/km).
Cloud cover and light precip ahead of the front could make it
difficult for low levels to destabilize with the warm temps aloft
and forecast soundings indicate a narrow, skinny cape profile.
Modifying a NAM forecast sounding at 18z sounding over GRB for a
81/65 surface parcel indicates cape of about 1300 j/kg. That seems
more like a high end scenario if there is good solar insolation.
Cape from 500-1000 j/kg seems more realistic, like the SREF
indicates. Paired with 30-40 kts of deep layer shear, and can see
a low end severe threat developing, which could become more
significant if the warm sector ahead of the front is clear. Given
the wind fields aloft, seems like strong winds would be a greater
threat rather than hail. Eastern WI also appears to have a higher
risk than central WI due to later arrival of the front and low
precip potential early in the day.

Conditions will also be favorable for heavy rainfall on Tuesday
and Tuesday night. High freezing levels around 14 kft,
precipitable water values 200% of normal, low level winds
parallel to the front, and skinny instability profiles support
potential for heavy rainfall. Probabilities indicate widespread
precip from 0.50" to 1.50" is most likely (25-75 percentiles).
Flooding concerns increase if precip amounts could reach above
1.50". For now, this looks like more of an isolated threat given
low confidence of training thunderstorms.

High Waves and Dangerous Current Potential: South winds will
increase on Monday and remain gusty and times on Tuesday until the
cold front passes. Gusts from 20-30 kts will be possible on the
Bay and Lake, leading to poor boating conditions. A Small Craft
Advisory and a Beach Hazard statement has been issued for Lake
Michigan as waves reach 5-8 ft.

&&

.AVIATION...for 18Z TAF Issuance
Issued at 1205 PM CDT Sun Jun 1 2025

Very few changes were made to the 12z forecast.

VFR conditions remain expected through the TAF period. Elevated
wildfire smoke will continue to spread across the region through
Monday night. Little to no reductions to surface visibility are
expected through the taf period. But the HRRR is indicating at
least patchy surface smoke will be possible at times on Monday
afternoon and evening.

Because synoptic winds will be light, a lake breeze will shift
the winds to the southeast for a time along the lake/bay shore and
the Fox Valley this afternoon through early evening.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Beach Hazards Statement from Monday afternoon through Tuesday
evening for WIZ022-040-050.
&&

DISCUSSION.....MPC/MPC
AVIATION.......MPC
Hazardous weather outlook, Jun 1, 2:16 PM CDT, 3 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
216 PM CDT Sun Jun 1 2025

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-021930-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
216 PM CDT Sun Jun 1 2025

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Elevated fire weather conditions will persist across northern
Wisconsin on Monday. Though relative humidity will not be as low
as today, temperatures will warm well into the 80s and southwest
winds will gust to 25 mph.

Building waves will result in dangerous swimming conditions on
Lake Michigan beaches from Monday afternoon through Tuesday
night.

Patchy wildfire smoke may lead to a degradation of air quality at
times from Monday afternoon through Tuesday night.

There is a chance of thunderstorms and heavy rainfall Tuesday
into Tuesday night. A few strong to near severe storms are
possible and localized urban flooding could occur.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ521-522-541>543-021930-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
216 PM CDT Sun Jun 1 2025

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Conditions hazardous to small craft are possible from Monday
afternoon through Tuesday night.

There is a chance of thunderstorms Tuesday afternoon and Tuesday
night. Lightning and heavy rainfall will be the main concerns.

MPC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 2:18 PM CDTSmall Craft AdvisoryGRB59 hr

Nearby

Beach Hazards Statements in Wisconsin, 2025Every beach hazards statement in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.